# SDR SWIA2020061847659

- Difficulty date: July 13, 2018
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 40,840 hours, 37,577 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE WORN HARDWARE AND INSPECT HORIZONTAL STABILIZER STEADY FITTING HOLES PER DRAWING, LATEST REVISION. ANY HOLES FOUND TO BE OUT OF TOLERANCE MUST BE REPORTED TO THD FOR DISPOSITION (SEE RIL 5919 REV A FOR ADDITIONAL INFORMATION) (C-CHECK) RO 8/11/2018 REPLACED HARDWARE AND COMPLIED WITH REPAIR PER REO, ALL STEPS COMPLIED WITH, SEE CONTINUATION FOR DETAILS, DWG NOT EFFECTIVE TO ACFT, DWG REV E IS EFFECTIVE.  COMPLIED WITH TASK CARD.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
